×

Found 158 Documents (Results 1–100)

100
MathJax

Different kinds of submanifolds of almost Hermitian manifolds. (English) Zbl 1476.53018

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 59-90 (2021).
PDF BibTeX XML Cite

Certain basic inequalities for submanifolds. (English) Zbl 1159.53333

Suh, Young Jin (ed.) et al., Proceedings of the 10th international workshop on differential geometry, Taegu, Korea, November 10–11, 2005. Taegu: Kyungpook National University. 99-145 (2006).
MSC:  53C40 53C15 53C25
PDF BibTeX XML Cite

Topology of hypersurface complements in \(\mathbb C^n\) and rationally convex hulls. (English. Russian original) Zbl 1007.32009

Proc. Steklov Inst. Math. 235, 162-172 (2001); translation from Tr. Mat. Inst. Steklova 235, 169-180 (2001).
PDF BibTeX XML Cite

The normal form of germs of four-dimensional real submanifolds in \(\mathbb{C}^5\) at generic \(\mathbb{R}\mathbb{C}\)-singular points. (English. Russian original) Zbl 0917.32015

Math. Notes 61, No. 6, 777-779 (1997); translation from Mat. Zametki 61, No. 6, 931-934 (1997).
Reviewer: S.Dimiev (Sofia)
MSC:  32V40 32C05 32S25
PDF BibTeX XML Cite
Full Text: DOI

On differential-geometric structures on submanifolds of a manifold with an almost quaternionic structure. (English. Russian original) Zbl 0835.53066

Russ. Math. 38, No. 3, 24-29 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 3 (382), 26-31 (1994).
MSC:  53C40 53C15
PDF BibTeX XML Cite

On extension of analytic sets through generic manifolds. (English. Russian original) Zbl 0770.32007

Russ. Acad. Sci., Izv., Math. 40, No. 1, 203-212 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 1, 204-214 (1992).
Reviewer: M.Klimek (Dublin)
MSC:  32D15 32V40
PDF BibTeX XML Cite
Full Text: DOI

Transversality methods in variational and control problems. (English) Zbl 0787.49010

Janyška, Josef (ed.) et al., Differential geometry and its applications. International conference, Brno, Czechoslovakia, 27 Aug. - 2 Sept. 1989. Singapore: World Scientific. 265-269 (1990).
MSC:  49K15 58E05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification